Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Arthritis of the neck and head. Suggest medication

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Daughter-in-law is suffering from arthritis of the neck & head due to abuse from ex. She suffers from no slavia being produced or tears; sores in mouth from this also burning of the mouth. Are there meds to help her? She has had a doctor diagnose this.
Posted Wed, 27 Nov 2013 in General Health
Answered by Dr. Rakesh Madhyastha 39 minutes later
Brief Answer: Sjögren's syndrome Detailed Answer: Hello Thanks for the query It looks like she is suffering from Sjögren's syndrome. Here are my suggestions to you 1. Approach an immunologist for confirmation of the condition 2. There is no specific treatment or cure for it however recent studies indicate improvement with steroids and methotrexate. 3. Symptomatic relief with aqueous eye drops for dry eyes and Vit c chewable tablets is the dictum 4. Hydroxy chloroquine is the ideal arthritis drug for her, please approach her doctor with my suggestion I hope I was of help, if you have any further queries please get back to me regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor